# SDR CALA0001681

- Difficulty date: November 1, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- Aircraft time: 97,096 hours, 21,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LAV E O/B SUPPORT BEAM CORRODED AT AFT ATTACHMENT FITTING, STA Y = 1831-1887, X = 31L.  A NEW SUPPORT BEAM WAS INSTALLED IAW GMM 10-900-01 AND SRM 53-16-01.
